Journal of the American Mathematical Society. Volume 17, Number 1, 2004
Journal of the American Mathematical Society Contents of Volume 17, Number 1 Wiener's lemma for twisted convolution and Gabor frames Karlheinz Gröchenig; Michael Leinert J. Amer. Math. Soc. 17 (2004), 1-18. The honeycomb model of $GL_n({\mathbb C})$ tensor products II...
Guardado en:
Autor principal: | |
---|---|
Formato: | Artículo |
Lenguaje: | English |
Publicado: |
American Mathematical Society
2009
|
Materias: | |
Acceso en línea: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/97 |
Etiquetas: |
Agregar Etiqueta
Sin Etiquetas, Sea el primero en etiquetar este registro!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Sea el primero en dejar un comentario!